# SDR SWIA200514903

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 5,251 hours, 4,566 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 784
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,112 hours, 948 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM AND STAB CH 2 DISENGAGED IN FLIGHT AND WOULD NOT RE-ENGAGE.  REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
